# SDR SWAA2016100308418

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 19,259 hours, 11,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER WEB CRACKED.    REPAIRED THE BULKHEAD WEB IAW EA.
